# SDR IPXA2016122812205

- Difficulty date: December 24, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 33,016 hours, 5,138 cycles
- Engine: Ge CF680C2B1F1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKE OFF, HEARD 3 LOUD BANGS FROM THE NR 1 ENG ACCOMPANIED WITH SHARP YAWING. EMERGENCY DECLARED, LANDED UNEVENTFULLY.   SIGNIFICANT DAMAGE FOUND ON STAGE 12HPC. . R & R THE NR 1 ENGINE.
